Advertisement

Archiv der Mathematik

, Volume 72, Issue 3, pp 223–232 | Cite as

Minimal Lagrangian submanifolds of Lorentzian complex space forms with constant sectional curvature

  • Marcus Kriele
  • Luc Vrancken
Article

Abstract.

We study Lagrangian immersions \(M^n_1\) into Lorentzian complex indefinite space forms \(\tilde M^n_1(4 \tilde c), \tilde c \ne 0\) and classify all such immersions which are minimal and have constant curvature \(c \ne \tilde c\).

Keywords

Sectional Curvature Complex Space Space Form Lagrangian Submanifolds Constant Sectional Curvature 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1999

Authors and Affiliations

  • Marcus Kriele
    • 1
  • Luc Vrancken
    • 2
  1. 1.Technische Universität Berlin, Fachbereich Mathematik, Sekr. MA 8-3, Straße des 17. Juni 136, D-10623 Berlin, GermanyDeutschland
  2. 2.Katholieke Universiteit Leuven, Department Wiskunde, Celestijnenlaan 200B, B-3001 Leuven, BelgiumBelgium

Personalised recommendations